# SDR SWAA2019052933041

- Difficulty date: May 3, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB CRACKED BETWEEN BS. 663.75 TO BS. 675, BETWEEN RBL 38 TO RBL 60.  REPAIRED WEB IAW SRM.
